# SDR DBCA1222D1

- Difficulty date: November 6, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N505EE
- Make and model: Lear 35A
- Aircraft serial: 505
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 2T4687
- Part serial: 261820617
- Condition: Failed
- Location: Control Box
- Part time: 4,445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-TAKEOFF CHECKS,  LT HAND PRESSURIZATION WENT INTO EMERGENCY PRESSURIZATION MODE AND WOULD NOT RESET TO NORMAL.  PILOT RETURNED TO DEPARTURE AREA AND ABORTED TRIP.  TROUBLESHOT TO FAILED RELAY IN MODULATING VALVE CONTROL BOX.  FAILED RELAY INTERRUPTED GROUND PATH FOR EMERGENCY PRESSSURIZATION VALVE CONTROL BOX.  FAILED RELAY INTERRUPTED GROUND PATH FOR EMERGENCY PRESSURIZATION VALVE CAUSING IT TO OPEN.  REPLACED MOD.  VALVE CONTROL BOX WITH SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD.
